Back to All Events

Cristina Hall Workshop Day 1

  • Carola Zertuche Centro de Arte Flamenco 670 South Van Ness Avenue San Francisco, CA, 94102 United States (map)

DAY 1 TUESDAY, OCTOBER 2

8:00-9:00pm (60 mins) for Advanced Beginner & Intermediate Levels (Tangos choreography)

9:00-10:00pm (60 mins) for Advance Level (Seguiriyas choreography)

DAY 2 MONDAY, OCTOBER 7

6:30-8:00pm (90 mins) for Advanced Beginner & Intermediate Levels (Tangos choreography)

8:00-9:30pm (90 mins) for Advance Level (Seguiriyas choreography)

FEES for Cristina Hall Workshop

$25 for each Tuesday, October 2 workshop (60 minutes).

$35 for each Monday, October 7 workshop (90 minutes).